# SDR SWAA2020032442776

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY  SUB WEB THRESHOLD AT B .S. 440-494, R.B.L. 28, W.L. 155         REMOVED.AND. REPLACMENT SUB WEB THRESHOLD PART NO: 7530597 FROM FORWARD CARGO BAY AT B.S 440 494 - R.B.L. 28. W.L-155 IAW 737-700 SRM. 51-40-02 0G 0 AND DWG NO: 143A8330 I.D 0010 REV: A 59826U MAR 4-2020
